Faculty Publications

Title

A complete view of Viète-like infinite products with Fibonacci and Lucas numbers

Document Type

Article

Keywords

Fibonacci and Lucas numbers, Nested radicals, Viète's infinite product

Journal/Book/Conference Title

Applied Mathematics and Computation

Volume

247

First Page

703

Last Page

711

Abstract

The main goal of this paper is to link the nth Fibonacci and Lucas numbers through certain infinite products of nested radicals. This work relies on recent results on Viète-like infinite products appeared in Moreno and García-Caballero (2013) [3]. We will analyze in detail one particular case of these formulas and we will show how our treatment covers and extends previous results in the literature.

Original Publication Date

11-15-2014

DOI of published version

10.1016/j.amc.2014.09.018

Share

COinS